Details for Psychostimulants in the treatment of children diagnosed with ADHD
NamePsychostimulants in the treatment of children diagnosed with ADHD
Description"Psychostimulants in the treatment of children diagnosed with ADHD: Risks and mechanisms of action," International Journal of Risk & Safety in Medicine 12 (1999).
Filesize220.31 kB
Filetypepdf (Mime Type: application/pdf)
Created On: 01/01/2008 13:12
Maintained byEditor
Hits15397 Hits
Last updated on 05/23/2008 14:39
CRC Checksum
MD5 Checksum



Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.